Nonlocal Boundary Value Problems with Partially Integral Conditions for Degenerate Differential Equations with Multiple Characteristics

A. I. Kozhanov, G. A. Lukina

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We study the solvability of new local and nonlocal boundary-value problems for degenerate differential equations with multiple characteristics. We establish the existence of regularsolutions and discuss possible generalizations and improvements of the obtained result.

Original languageEnglish
Pages (from-to)549-562
Number of pages14
JournalJournal of Mathematical Sciences (United States)
Volume237
Issue number4
DOIs
Publication statusPublished - 14 Mar 2019

Fingerprint

Dive into the research topics of 'Nonlocal Boundary Value Problems with Partially Integral Conditions for Degenerate Differential Equations with Multiple Characteristics'. Together they form a unique fingerprint.

Cite this